Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 37, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 28, 2014, 7:36 PM CDT for Coffee County, Grundy County, Tennessee. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2014, 7:36 PM CDT (00:36 UTC)
- Expired
- Apr 28, 2014, 8:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Coffee County, TN, Grundy County, TN
The radar
The Northeast Alabama radar (KHTX), 54 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 12:39 PM CDT | Tornado Watch | SPC | 8 hr |
| Apr 28, 5:37 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.6 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1019 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 789 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 15.6
The text
As transmitted, in the capitals the NWS used until 2016.
381
WUUS54 KOHX 290036
SVROHX
TNC031-061-290130-
/O.NEW.KOHX.SV.W.0037.140429T0036Z-140429T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
736 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN COFFEE COUNTY IN MIDDLE TENNESSEE...
GRUNDY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 830 PM CDT
* AT 736 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
WINCHESTER...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
TRACY CITY...GRUETLI-LAAGER...HILLSBORO...PELHAM...COALMONT...
ALTAMONT...BEERSHEBA SPRINGS AND PALMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM TUESDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3524 8582 3522 8588 3528 8592 3531 8598
3531 8600 3534 8604 3536 8617 3556 8593
3550 8582 3552 8577 3553 8560 3550 8555
3544 8553 3539 8548 3531 8556 3528 8569
3523 8569 3521 8574
TIME...MOT...LOC 0036Z 241DEG 34KT 3523 8607
$$
SHAMBURGER2 follow-up statements
189
WWUS54 KOHX 290056
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
756 PM CDT MON APR 28 2014
TNC031-061-290130-
/O.CON.KOHX.SV.W.0037.000000T0000Z-140429T0130Z/
COFFEE TN-GRUNDY TN-
756 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR GRUNDY AND SOUTHEASTERN COFFEE COUNTIES...
AT 755 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PELHAM...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
TRACY CITY...GRUETLI-LAAGER...COALMONT...ALTAMONT...BEERSHEBA
SPRINGS AND PALMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3524 8582 3522 8588 3528 8592 3531 8598
3531 8600 3534 8604 3536 8617 3556 8593
3550 8582 3552 8577 3553 8560 3550 8555
3544 8553 3539 8548 3531 8556 3528 8569
3523 8569 3521 8574
TIME...MOT...LOC 0055Z 238DEG 36KT 3538 8586
$$
SHAMBURGER884
WWUS54 KOHX 290119
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
819 PM CDT MON APR 28 2014
TNC031-290129-
/O.CAN.KOHX.SV.W.0037.000000T0000Z-140429T0130Z/
COFFEE TN-
819 PM CDT MON APR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COFFEE COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR CENTRAL TENNESSEE.
LAT...LON 3524 8582 3522 8588 3528 8592 3537 8587
3542 8589 3553 8587 3550 8582 3552 8577
3553 8560 3550 8555 3543 8552 3539 8548
3531 8556 3528 8570 3523 8569 3521 8574
TIME...MOT...LOC 0119Z 238DEG 36KT 3544 8562
$$
TNC061-290130-
/O.CON.KOHX.SV.W.0037.000000T0000Z-140429T0130Z/
GRUNDY TN-
819 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR GRUNDY COUNTY...
AT 819 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BEERSHEBA SPRINGS...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
GRUETLI-LAAGER AND PALMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR CENTRAL TENNESSEE.
&&
LAT...LON 3524 8582 3522 8588 3528 8592 3537 8587
3542 8589 3553 8587 3550 8582 3552 8577
3553 8560 3550 8555 3543 8552 3539 8548
3531 8556 3528 8570 3523 8569 3521 8574
TIME...MOT...LOC 0119Z 238DEG 36KT 3544 8562
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 5:14 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Apr 28, 5:14 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 514 PM CDT MON APR 28 2014 .MESOSCALE UPDATE... LATEST LAPS DATA CLEARLY SHOWS THAT THE BETTER INSTABILITY IS OVER OUR SOUTHERN AREAS WHICH IS WHERE THE TOR WATCH IS IN EFFECT. CAPE VALUES...SHOWALTERS ALL IN SUPPORT OF THE SUBSTANTIAL AMOUNTS OF INSTABILITY ACROSS THE SOUTH. CURRENT RADAR SHOWS THE STRONGEST ACTIVITY FROM DICKSON COUNTY SOUTHWARD THROUGH GILES COUNTY WITH AGAIN...THE STRONGEST ACTIVITY THE FURTHER SOUTH YOU GO. WE DO SEE A LINE OF THUNDERSTORMS ATTEMPTING TO DEVELOP BACK ACROSS WESTERN KY. HOWEVER...THERE IS A DEGREE OF INCREASING CAP STRENGTH ACROSS OUR NORTHERN AREAS. THUS...IT MAY HAVE A TOUGH TIME DEVELOPING INTO SOMETHING MORE SUBSTANTIAL. HRRR FURTHER CONCURS WITH THE IDEA OF NO REDEVELOPMENT TONIGHT TO THE WEST OF THE AFOREMENTIONED STRONGEST CONVECTION. BIGGEST POTENTIAL IMPACT OVER THE NEXT FEW HOURS WILL BE OVER OUR SOUTHERN AREAS WHERE THE POTENTIALLY TORNADIC CELLS COULD CLIP OUR FAR SOUTHERN COUNTIES AND EVENTUALLY OUR SOUTHERN PLATEAU. AS FOR THE FLOOD THREAT...THE FLASH FLOOD WATCH CONTINUES THROUGH TUESDAY EVENING. && .PREV DISCUSSION... /ISSUED 256 PM CDT MON APR 28 2014/ DISCUSSION... ..SIGNIFICANT SEVERE WEATHER THREAT STILL EXISTS OVER FAR SOUTHERN MIDDLE TN THROUGH TONIGHT... A STRONG LOW PRESSURE CENTER OVER EASTERN NEBRASKA WILL DRAG A COLD FRONT THROUGH THE REGION LATE TONIGHT...WITH ITS UPPER LOW LAGGING AND SPINNING ACROSS THE UPPER MIDWEST. STRONG DIVERGENCE ALOFT ON THE NOSE OF A 115-KT UPPER JET HAS LED TO AMPLE PRECIP ACROSS MIDDLE TN THIS MORNING THROUGH THE EARLY AFTERNOON HOURS. THIS ACTIVITY HAS LED TO 3-5 INCH RAINFALL AMOUNTS MAINLY WEST OF I-65 AND SOUTH OF I-40...WHERE RESIDUAL FLOODING AND FLASH FLOODING CONTINUE. A FLASH FLOOD WATCH CONTINUES FOR ALL OF MIDDLE TN AND WILL BE EXTENDED THROUGH TUESDAY AFTERNOON GIVEN THE RIVER FLOODING THREAT FROM ADDITIONAL RAINS FROM THIS EVENING THROUGH THE OVERNIGHT HOURS. WILL ISSUE THE UPDATED FLASH FLOOD WATCH SOON. MORE INTERESTINGLY...THE MORNING CONVECTION DROPPED AN OUTFLOW BOUNDARY ACROSS FAR SOUTHERN MIDDLE TN...WHERE POINTS NORTH OF THAT BOUNDARY REMAIN IN THE COLD POOL REGION...AND POINTS ALONG AND SOUTH OF THIS BOUNDARY REMAIN VERY UNSTABLE. THIS BOUNDARY EVEN CURLS BACK TO THE WEST A BIT OVER OUR FAR EASTERN CWA. WITH SFC CAPE VALUES AROUND 2000 J/KG AND AMPLE LOW-LEVEL SHEAR AS WELL AS DEEP LAYER SHEAR SOUTH OF THIS BOUNDARY...SPC ISSUED A PDS TORNADO WATCH FOR MAINLY OUR SOUTHERN TWO TIERS OF COUNTIES UNTIL 9PM. ANYTHING CLOSEST TO THE HUNTSVILLE COUNTY WARNING AREA WILL HAVE THE BEST CHANCE SEEING A SIGNIFICANT THREAT FOR SUPERCELLS...WHICH MEANS A TORNADO...HAIL AND DAMAGING WIND THREAT. TORNADOES ON THE GROUND HAVE BEEN REPORTED IN NORTHERN MS ALREADY...MOVING NE. IT WILL BE A CLOSE CALL FOR FAR SOUTHERN MIDDLE TN. FYI...WE WILL ADD GRUNDY COUNTY TO THE WATCH AS WELL. ALSO...NORTH OF THIS BOUNDARY...SEVERE STORMS WILL STILL BE POSSIBLE BUT HAIL WILL BE THE ONLY SEVERE WEATHER THREAT FOR STORMS IN THE COLD POOL. SUPERCELLS OVER MS SHOULD COAGULATE INTO A LARGE AREA OF CONVECTION AND THIS SHOULD SPREAD NORTHWARD WITH TIME. OVERNIGHT...THIS WILL MOVE EAST THROUGH MIDDLE TN...AND POPS COULD TAPER FROM WEST TO EAST TOWARDS TUESDAY MORNING. AN ADDITIONAL 1-2 INCHES OF RAINFALL WILL BE POSSIBLE THROUGH TONIGHT...WITH LOWS AROUND 60. ON TUESDAY...THE SFC LOW SHOULD ROTATE A LITTLE FURTHER EAST AND ANOTHER LOBE OF ENERGY FROM THE UPPER LOW WILL SWING THROUGH THE REGION. WOULD THINK ANOTHER ROUND OF AFTERNOON-EVENING CONVECTION SHOULD EASILY BE GENERATED...THIS TIME WITH MORE SHEAR ACROSS MIDDLE TN...MORE SUNSHINE THROUGH THE MORNING HOURS...AND COLDER AIR ALOFT WITH THE UPPER LOW GETTING CLOSER. WOULD EXPECT ANOTHER ROUND OF SEVERE WEATHER TOMORROW AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE BEST THREAT. EVEN AN ISOLATED TORNADO OR TWO CAN NOT BE RULED OUT. FINALLY THE SYSTEM WILL MOSTLY PULL OUT ON WEDNESDAY...WITH PERHAPS SOME LINGERING SHOWERS INTO WEDNESDAY EVENING. TEMPS WILL COOL OFF INTO THE 70S ON WEDNESDAY...AND EVEN COOLER THURSDAY- SATURDAY IN THE 60S. CONDITIONS SHOULD MOSTLY BE DRY THURSDAY ON...WITH TEMPS WARMING BACK UP TO NEAR 80 SUNDAY AND MONDAY. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TNZ005>011-023>034- 056>066-075-077>080-093>095. && 21
Hazardous weather outlook, Apr 28, 3:32 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 332 PM CDT MON APR 28 2014 TNZ056-058-060-061-075-077-079-093>095-292045- PERRY-LEWIS-MAURY-MARSHALL-BEDFORD-COFFEE-GRUNDY-WAYNE-LAWRENCE- GILES- 332 PM CDT MON APR 28 2014 ...TORNADO WATCH IN EFFECT THROUGH 9PM... ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE STORMS DEVELOPING ACROSS MISSISSIPPI WILL MOVE NORTHEAST INTO SOUTHERN MIDDLE TENNESSEE THIS AFTERNOON AND EVENING. LOCATIONS NEAREST THE ALABAMA BORDER COULD SEE SUPERCELL THUNDERSTORMS...WHERE THE POTENTIAL FOR TORNADOES...LARGE HAIL AND DAMAGING WINDS EXISTS WITHIN THE TORNADO WATCH AREA. THE BEST CHANCE FOR THIS ACTIVITY WILL BE BETWEEN 4 AND 9PM. ANOTHER SEVERE WEATHER THREAT EXISTS ACROSS THE REST OF MIDDLE TENNESSEE AS SEVERE STORMS COULD DEVELOP IN THE RAIN-COOLED AREAS. THESE STORMS COULD PRODUCE HAIL AT LEAST 1 INCH IN DIAMETER. LASTLY...ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED THROUGH TONIGHT WITH ANY THUNDERSTORMS. THIS HEAVY RAIN ON TOP OF SATURATED GROUNDS COULD YIELD TO CONTINUED LOCALIZED FLASH FLOODING...AS WELL AS RISES IN RIVERS AND STREAMS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ON TUESDAY OVER MOST OF THE MID STATE...ESPECIALLY DURING THE AFTERNOON AS A COLD FRONT PASSES OVER THE AREA. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. IN ADDITION TO THE SEVERE WEATHER...FLOODING WILL CONTINUE TO BE A THREAT THROUGH TUESDAY. WITH ANY ADDITIONAL HEAVY RAIN TUESDAY...FLASH FLOODING WILL CONTINUE TO BE POSSIBLE AS WELL AS RIVER AND STREAM FLOODING LIKELY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER REPORTS WILL BE NEEDED THIS AFTERNOON AND EVENING FOR THE EXPECTED SEVERE WEATHER. IN ADDITION...ANY HEAVY RAINFALL TOTALS AND FLOODING REPORTS WILL BE NEEDED. SPOTTERS MAY BE NEEDED AGAIN ON TUESDAY. TNZ005>011-023>034-057-059-062>066-078-080-292045- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-HICKMAN-WILLIAMSON-RUTHERFORD- CANNON-DE KALB-WHITE-CUMBERLAND-WARREN-VAN BUREN- 332 PM CDT MON APR 28 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE STORMS DEVELOPING ACROSS MISSISSIPPI AND NEAR THE MISSISSIPPI RIVER WILL MOVE INTO MIDDLE TENNESSEE THIS AFTERNOON AND EVENING. LARGE HAIL WILL BE THE MAIN THREATS WITH ANY SEVERE THUNDERSTORMS. THE BEST CHANCE FOR THIS ACTIVITY WILL BE BETWEEN 4 AND 9PM. LASTLY...ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED THROUGH TONIGHT WITH ANY THUNDERSTORMS. THIS HEAVY RAIN ON TOP OF SATURATED GROUNDS COULD YIELD TO CONTINUED LOCALIZED FLASH FLOODING...AS WELL AS RISES IN RIVERS AND STREAMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ON TUESDAY OVER MOST OF THE MID STATE...ESPECIALLY DURING THE AFTERNOON AS A COLD FRONT PASSES OVER THE AREA. DAMAGING STRAIGHT LINE WINDS AND HAIL WILL BE THE MAIN THREATS. IN ADDITION TO THE SEVERE WEATHER...FLOODING WILL CONTINUE TO BE A THREAT THROUGH TUESDAY. WITH ANY ADDITIONAL HEAVY RAIN TUESDAY...FLASH FLOODING WILL CONTINUE TO BE POSSIBLE AS WELL AS RIVER AND STREAM FLOODING LIKELY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER REPORTS WILL BE NEEDED THIS AFTERNOON AND EVENING FOR THE EXPECTED SEVERE WEATHER. IN ADDITION...ANY HEAVY RAINFALL TOTALS AND FLOODING REPORTS WILL BE NEEDED. SPOTTERS MAY BE NEEDED AGAIN ON TUESDAY. SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER TO MAKE A REPORT VIA FACEBOOK GO TO: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN AL
In the hours before
Special weather statement, Apr 28, 4:43 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
443 PM CDT MON APR 28 2014
TNZ094-095-282215-
GILES-LAWRENCE-
443 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR GILES AND LAWRENCE COUNTIES...
AT 439 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LORETTO...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS IN THE PATH INCLUDE LORETTO...LEOMA...LAWRENCEBURG...
ETHRIDGE AND LYNNVILLE.
PEA TO HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.
LAT...LON 3513 8753 3544 8726 3543 8719 3546 8712
3542 8704 3543 8703 3541 8701 3542 8695
3541 8693 3537 8693 3534 8690 3532 8691
3530 8689 3500 8738
SHAMBURGERLocal storm report, Apr 28, 5:08 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
508 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG 5 E LAWRENCEBURG 35.25N 87.25W
04/28/2014 LAWRENCE TN AMATEUR RADIO
TREES DOWN ON WEAKLY CREEK ROAD FROM STRAIGHT LINE
WINDS.
&&
EVENT NUMBER OHX1400317
LAROSALocal storm report, Apr 28, 5:14 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
514 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM LIGHTNING FRANKLIN 35.93N 86.84W
04/28/2014 WILLIAMSON TN EMERGENCY MNGR
HOME STRUCK BY LIGHTNING ON LEWISBURG PIKE NEAR LUMSDEN
LANE.
&&
EVENT NUMBER OHX1400318
LAROSASpecial weather statement, Apr 28, 5:41 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
541 PM CDT MON APR 28 2014
TNZ007-026-027-282330-
CHEATHAM-DAVIDSON-ROBERTSON-
541 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON AND ROBERTSON
COUNTIES...
AT 540 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORMS NEAR ASHLAND CITY...MOVING NORTHEAST AT 40 MPH.
PEOPLE IN AND AROUND ASHLAND CITY...BEAMAN PARK...PLEASANT VIEW...
JOELTON...RIDGETOP...GREENBRIER AND SPRINGFIELD SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3641 8675 3634 8672 3629 8664 3626 8664
3624 8661 3614 8701 3626 8718 3628 8715
3629 8717 3630 8715 3631 8716 3665 8698
07Local storm report, Apr 28, 6:32 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
632 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM LIGHTNING LEBANON 36.21N 86.32W
04/28/2014 WILSON TN LAW ENFORCEMENT
A LIGHTNING STRIKE RESULTED IN A MINOR FIRE AT THE
CRACKER BARREL CORPORATE OFFICE BUILDING ON HARTMANN
DRIVE.
&&
EVENT NUMBER OHX1400319
LAROSASpecial weather statement, Apr 28, 7:13 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
713 PM CDT MON APR 28 2014
TNZ077-079-290100-
COFFEE-GRUNDY-
713 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEAST COFFEE AND GRUNDY
COUNTIES...
AT 713 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR ESTILL SPRINGS...MOVING NORTHEAST AT 30
MPH.
SOME LOCATIONS IN THE PATH INCLUDE PELHAM...HILLSBORO...ALTAMONT AND
BEERSHEBA SPRINGS.
PEA TO HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.
LAT...LON 3528 8592 3531 8598 3531 8600 3534 8604
3535 8610 3554 8590 3550 8582 3552 8577
3553 8560 3549 8553 3544 8553 3539 8549
3523 8587
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:13 PM CDT | Special Weather Statement | OHX | Grundy | 47 min |
| Apr 28, 8:08 PM CDT | Special Weather Statement | OHX | Van Buren, Warren, White | 52 min |
| Apr 28, 8:11 PM CDT | Areal Flood Advisory | OHX | Bedford, Cheatham, Davidson, Dickson, Giles, Hickman and 9 more | 6 hr |
| Apr 28, 8:36 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Putnam, Van Buren, Warren, White | 39 min |
| Apr 28, 8:41 PM CDT | River Flood Warning | OHX | Hickman | 3 days |
| Apr 28, 8:41 PM CDT | River Flood Warning | OHX | Perry | 58 hr |
| Apr 28, 8:43 PM CDT | Tornado Warning | OHX | Coffee | 32 min |
| Apr 28, 9:26 PM CDT | River Flood Advisory | OHX | Davidson, Williamson | 24 hr |
| Apr 28, 10:12 PM CDT | Special Weather Statement | OHX | Davidson, Rutherford, Wilson | 48 min |
| Apr 29, 1:13 AM CDT | River Flood Warning | OHX | Hickman | 8 hr |
| Apr 29, 5:07 AM CDT | River Flood Advisory | OHX | Humphreys | 33 hr |
| Apr 29, 9:33 AM CDT | River Flood Advisory | OHX | Hickman | 3 hr |
| Apr 29, 4:17 PM CDT | Special Weather Statement | OHX | Giles, Marshall | 43 min |
| Apr 29, 4:23 PM CDT | Special Weather Statement | OHX | Lawrence | 52 min |
| Apr 29, 4:42 PM CDT | River Flood Advisory | OHX | Cheatham | 3 hr |
| Apr 29, 4:56 PM CDT | Special Weather Statement | OHX | Bedford | 49 min |
| Apr 29, 5:08 PM CDT | Special Weather Statement | OHX | Warren, White | 52 min |
| Apr 29, 5:41 PM CDT | Special Weather Statement | OHX | Cannon | 49 min |
| Apr 29, 5:43 PM CDT | Special Weather Statement | OHX | Overton, Pickett | 47 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.